MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/cric/8747772

Медицинская библиотека · Case reports in cardiology · 2026

Dysrhythmia due to Verapamil Overdose in a Young Woman.

Malakian Abdollah, Taghizadeh Ensiyeh, Zakariaei Zakaria

СтатьяПеревод пока не подготовлен

Аннотация

Verapamil (VER) is characterized as a calcium channel blocker (CCB) that can be intentionally or unintentionally overdosed. This drug, like other CCBs, inhibits the entry of calcium into vascular and myocardial tissues through L-type channels. VER exerts negative inotropic and chronotropic effects on the myocardium through antagonistic L-type calcium channels, and an overdose of this drug can result in a decrease in cardiac output, hypotension, and shock. In this report, we describe a unique case of VER toxicity in a 30-year-old woman who experienced a dysrhythmia and heart block after intentionally ingesting 800 mg of sustained-release VER tablets.

Для цитирования: Malakian Abdollah, Taghizadeh Ensiyeh, Zakariaei Zakaria. Dysrhythmia due to Verapamil Overdose in a Young Woman.. Case reports in cardiology. 2026. DOI: 10.1155/cric/8747772.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.